Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A matricial corona theorem


Authors: Tavan Trent and Xinjun Zhang
Journal: Proc. Amer. Math. Soc. 134 (2006), 2549-2558
MSC (2000): Primary 32A65, 46J20
Published electronically: April 7, 2006
MathSciNet review: 2213732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a usual corona-type theorem on a space of functions automatically extends to a matrix version.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A65, 46J20

Retrieve articles in all journals with MSC (2000): 32A65, 46J20


Additional Information

Tavan Trent
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350
Email: ttrent@gp.as.ua.edu

Xinjun Zhang
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350
Email: zhang010@bama.ua.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08172-X
PII: S 0002-9939(06)08172-X
Keywords: Matrix corona theorem
Received by editor(s): September 8, 2004
Received by editor(s) in revised form: January 13, 2005
Published electronically: April 7, 2006
Additional Notes: This work was partially supported by NSF Grant DMS-0400307.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.